Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

 

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

 

 

 

Vietnam Journal of Mathematics 39:2 (2011) 237-249

Well-posedness of Common Fixed Point Theorems for Three

and Four Mappings Under Strict Contractive Conditions

in Fuzzy Metric Spaces

Sumit Mohinta and Tapas Kumar Samanta

Department of Mathematics, Uluberia College, India-711315

Abstract. None has studied the well-posedness of common fixed points in fuzzy metric spaces. In this paper, our target is to develop the well-posedness of common fixed points in fuzzy metric spaces. Also using weakly compatibility, implicit relation, property (E.A.) and strict contractive conditions, we have established the unique common fixed point for three self mappings and also for four self mappings in fuzzy metric spaces.

2000 Mathematics Subject Classification: 03E72, 47H10, 54H25.

Keywords: Fuzzy Metric Space, Fixed Point, Common Fixed Point, Weakly Compatible Mappings, Implicit Relation, Property (E.A.), Well-Posedness.

Email: mumputapas5@gmail.com  [Corresponding Author]   

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013